# SDR 2008UALA03466

- Difficulty date: June 18, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Lt Nlg Door
- Part time: 66,885 hours, 10,911 cycles
- Component: Door
- Component part number: 654T000535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD NLG DOOR SKIN HAS A LIGHTNING STRIKE APROX 17 INCHES AFT OF LEADING EDGE OF DOOR AND 7.75 INCHES FROM INBOARD EDGE OF DOOR.  *S/D*  FOUND LIGHTNING STRIKE IN NOSE LANDING GEAR DOOR.  REMOVED DAMAGE TO LT FWD NLG DOOR AND INSTALLED COMPOSITE REPAIR PER SRM 52-80-02.  PAINTED PER GN-MM 5-0-4-020.  AC OK FOR SERVICE.
